# SDR CA971216062

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Lug
- Condition: Mis Mfg
- Location: Nlg Torq Knee
- Component: 5081029519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR TORQUE KNEE LUG ATTACH OFF CENTER BY .0937 INCH.  RETURNED TO BEECH.
